# SDR HYIA20151203003

- Difficulty date: November 26, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: C4020653
- Aircraft time: 28,074 hours, 33,461 cycles
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 721526
- Condition: Defective
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL WITH HEATER RUNNING IN FLIGHT.  R & R THE HEATER FUEL PUMP & HEATER FUEL LINE.  OPERATIONAL CHECKED GOOD.
